American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF

[2] Petar S. Kenderov and Warren B. Moors. Separate continuity, joint continuity and the Lindelöf property. Proc. Amer. Math. Soc. 134 (2006) 1503-1512. MR 2199199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang. Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry. Proc. Amer. Math. Soc. 130 (2002) 3117-3123. MR 1908938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ilijas Farah. Powers of $\mathbb N^*$. Proc. Amer. Math. Soc. 130 (2002) 1243-1246. MR 1873803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. R. Ebrahimi-Vishki. Joint continuity of separately continuous mappings on topological groups . Proc. Amer. Math. Soc. 124 (1996) 3515-3518. MR 1346970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ahmed Bouziad. The class of co-Namioka compact spaces is stable under product. Proc. Amer. Math. Soc. 124 (1996) 983-986. MR 1326999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Nikiel, L. B. Treybig and H. M. Tuncali. A rim-metrizable continuum . Proc. Amer. Math. Soc. 123 (1995) 281-286. MR 1260177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander J. Izzo. Locally uniformly continuous functions . Proc. Amer. Math. Soc. 122 (1994) 1095-1100. MR 1216816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sam W. Young. The representation of homeomorphisms on the interval as finite compositions of involutions . Proc. Amer. Math. Soc. 121 (1994) 605-610. MR 1243177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John P. Dalbec. When does restricted continuity on continuous function graphs imply joint continuity? . Proc. Amer. Math. Soc. 118 (1993) 669-674. MR 1129876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sam W. Young. Continuous functions on the interval which have conjugates near the identity . Proc. Amer. Math. Soc. 116 (1992) 833-838. MR 1112503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenneth R. Kellum and Harvey Rosen. Compositions of continuous functions and connected functions . Proc. Amer. Math. Soc. 115 (1992) 145-149. MR 1073528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kazuhiko Morishita. The minimal support for a continuous functional on a function space . Proc. Amer. Math. Soc. 114 (1992) 585-587. MR 1070528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hisao Kato. A note on continuous mappings and the property of J. L. Kelley . Proc. Amer. Math. Soc. 112 (1991) 1143-1148. MR 1073527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hidefumi Katsuura. The nonexistence of a continuous surjection from a continuum onto its square . Proc. Amer. Math. Soc. 111 (1991) 1129-1140. MR 1039258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean-Pierre Troallic. Quasi-continuit\'e, continuit\'e s\'epar\'ees, et topologie extr\'emale . Proc. Amer. Math. Soc. 110 (1990) 819-827. MR 993759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Fleissner and Ronnie Levy. Stone-\v Cech remainders which make continuous images normal . Proc. Amer. Math. Soc. 106 (1989) 839-842. MR 963571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Takesi Isiwata. Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces . Proc. Amer. Math. Soc. 104 (1988) 988-992. MR 964884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacek Nikiel. Continuous images of arcs . Proc. Amer. Math. Soc. 103 (1988) 961-968. MR 947691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Manfred Droste. Super-rigid families of strongly Blackwell spaces . Proc. Amer. Math. Soc. 103 (1988) 803-808. MR 947662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Debs. Points de continuit\'e d'une fonction s\'epar\'ement continue. II . Proc. Amer. Math. Soc. 99 (1987) 777-782. MR 877056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gabriel Debs. Points de continuit\'e d'une fonction s\'epar\'ement continue . Proc. Amer. Math. Soc. 97 (1986) 167-176. MR 831408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. G. Ori and M. Rajagopalan. On regular-invariance of continuity . Proc. Amer. Math. Soc. 88 (1983) 725-726. MR 702308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ernest P. Lane. Lebesgue sets and insertion of a continuous function . Proc. Amer. Math. Soc. 87 (1983) 539-542. MR 684654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Teodor C. Przymusiński. Perfectly normal compact spaces are continuous images of $\beta \mathbf{N}_{\mathbf{N}}$ . Proc. Amer. Math. Soc. 86 (1982) 541-544. MR 671232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Leo Jonker. A monotonicity theorem for the family $f\sb{a}(x)=a-x\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 434-436. MR 656118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2